Skip to Main content Skip to Navigation
Journal articles

Actions affines isométriques propres des groupes hyperboliques sur des espaces ℓ p

Abstract : We give a simple and relatively short proof of the following fact: any hyperbolic group admits a proper affine isometric action on a -space for large enough. A first proof of this result was given by Yu (2005).
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01989771
Contributor : Ariane Rolland <>
Submitted on : Tuesday, January 22, 2019 - 3:30:37 PM
Last modification on : Tuesday, March 24, 2020 - 3:52:20 PM

Identifiers

  • HAL Id : hal-01989771, version 1

Collections

Citation

Aurélien Alvarez, Vincent Lafforgue. Actions affines isométriques propres des groupes hyperboliques sur des espaces ℓ p. Expositiones Mathematicae, Elsevier, 2017, 35 (1), pp.103-118. ⟨hal-01989771⟩

Share

Metrics

Record views

162